# SDR SWAA2024093029748

- Difficulty date: August 23, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N7848A
- Make and model: Boeing 737752
- Aircraft serial: 34298
- Aircraft time: 55,243 hours, 31,396 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER AT AREA AFT OF FCB BS535 S-26R WL153. MARKED<[01] REPAIRED STRINGER SECTION PER REF SRM 53-00-03-2R-1 REPAIR 1;[02] VERIFIED RII STEP 7 COMPLETE.;[03] VERIFIED ALL STEPS COMPLETE; CORRECTION ACTION ITEM 1; MEASUREMENT FIELD CARD COMPLETE.
